# SDR ASOA20130107002

- Difficulty date: January 7, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 28,239 hours, 21,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS LOCATED BETWEEN FR22/FR23 AND STRINGER 12L/14L.  MX REPARIED FUSELAGE SKIN IAW ETD2013-145-000362-C AND SRM 53-21-01, TYPE A1. (1 DOUBLER) FIG 202 USING 3 RIVET ROWS.   ACFT RELEASED FOR SERVICE.
